# SDR DALA2024111911066

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 92,671 hours, 18,257 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 DURING AN INSPECTION OF THE RIGHT FUSELAGE JUST FORWARD OF THE CARGO COMPARTMENT DOOR , IDENTIFIED A REPAIR LOCATED AT STATION 434 THRU 456 BETWEEN STRINGER 23R THRU 26R . THIS REPAIR APPEARS TO BE CATEGORY "B". THE IDENTIFICATION TAG ON THIS REPAIR WAS UNREADABLE. CORRECTIVE ACTION: DAMAGED AREA REPAIRED AS PER PRI 622169-14 (0665519)
